# SDR DL72S960277

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION OF THE RT O/B AILERON, FOUND NR 0244, LOWER I/B SKIN BENT AND OVERSIZED HOLES.  REPAIRED PER SRM 57-51-0.  NR 9588, TOP SKIN HAS NUMEROUS OVERSIZED HOLES AND DENT.  REPAIRED BY REPLACING SKIN.  NR 9587, LOWER SKIN O/B 24 HAS MANY OVERSIZED HOLES.  REPAIRED PER SRM 57-50-0.
